# SDR ASAA2024050849942

- Difficulty date: May 8, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION PANEL STA 500A TO 500I IS CORRODED. GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW 737-800 SRM 53-00-53-1A-2 REPAIRED TRANSITION IAW 737-800 SRM 53-00-53-2R-6 W=1" O=.040" R=.029" L=60" D=.011".
